| Model Number |
004628-005 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the pump battery did not turn on.There was no reported adverse impact to customer¿s blood glucose level.The customer declined troubleshooting with tandem technical support and further information was unable to be obtained.